# SDR AALA20170502005

- Difficulty date: April 13, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 49,390 hours, 20,000 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A2000902
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  RIGHT HORIZONTAL STABILIZER INSPAR RIB AT STABILIZER STATION 92.70 HAS DAMAGE (CRACKED/BENT) ON THE FORWARD UPPER INBOARD AND OUTBOARD FLANGES.  REPAIRED IAW EA 269372, AARD 55-10-00-2, AND DRAWINGS 182A3001 AND 182A1500.
